# SDR VNA2008F00005

- Difficulty date: July 9, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: External Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE EXTERNAL COMMUNICATIONS DOOR LEFT OPEN.  CREW RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS.  MAINT SECURED THE DOOR CLOSED.  AC WAS RELEASED FOR SERVICE.  (K)
